I think first of all that it's certainly possible. ISTR Patti having lowered BGs while on a course of antibiotics. Any medication or condition or event can effect BGs for someone, whether it will for you in particular is anybody's guess though. In this case, it's going to be really difficult to find any data on whether clindamycin or any AB causes high blood sugar. If someone is taking an antibiotic it usually means they have an infection, and infections also cause high blood sugar, so there's kind of no way to know which is doing which.
Now, in your case, you had the infection first and the antibiotics second. I believe you said your BGs were high from the infection, but it sounds like the erraticness started only after the medication? That's info you could go to your doctor with if you were wanting to ask about switching to a different AB. But on the other hand I know that it's not a good idea to stop taking antibiotics before you've finished the full course, and I don't know if that applies also to switching from one to another (you'd have to ask the doctor about that!) And even if you did switch ABs, you would still have the infection so your BGs might not improve all that much. Or they might! Very much YMMV.